MAUDE Adverse Event Report: TYRX, INC. TYRX ABSORBABLE ANTIBACTERIAL ENVELOPE; MESH, SURGICAL, POLYMERIC

TYRX, INC. TYRX ABSORBABLE ANTIBACTERIAL ENVELOPE; MESH, SURGICAL, POLYMERIC
Model Number NMRM6122
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Hematoma (1884); Unspecified Infection (1930)
Date of Event 11/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the day after the procedure the patient was started on a blood thinner medication and may have developed a small hematoma in the pocket, which caused drainage.It was also reported the superficial layer of the incision site was open.Of note, the physician wonders if the patient has a sensitivity or allergy to the absorbable suture material.The patient was scheduled to remove whatever remained of the antibacterial envelope.No further patient complications have been reported as a result of this event.
 
Event or Problem Description
It was further reported when the patient returned for evacuation of the hematoma and a pocket revision, cultures were taken and an infection was later confirmed.The patient received antibiotics and it was noted the pocket was healing.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
TYRX ABSORBABLE ANTIBACTERIAL ENVELOPE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
TYRX, INC.
1 deer park dr.
suites g, e
monmouth jct NJ 08852
MDR Report Key8116677
Report Number3005619263-2018-00102
Device Sequence Number2357859
Product Code FTL
UDI-Device Identifier00763000101626
UDI-Public00763000101626
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150291
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/30/2018
Device Model NumberNMRM6122
Device Catalogue NumberNMRM6122
Device Lot NumberR104415R24
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/01/2018
Supplement Date Received by Manufacturer02/09/2021
Initial Report FDA Received Date11/29/2018
Supplement Report FDA Received Date03/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3038 IPG, 3889-28 LEAD; 3038 IPG, 3889-28 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age85 YR